# SDR C2XA11RI047

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 21,590 hours, 11,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2665 - EWR - FLIGHT CREW REPORTED SMOKE IN CABIN AFTER T/O FOLLOWED BY LAV SMOKE INDICATION ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX PERFORMED ENGINE NR 1 AND NR 2 RUN UP AT HIGH POWER WITH BLEED SYSTEM ON FOR 3 MIN (TWICE).  NO SMOKE NOTICED.  MX ALSO PERFORMED LAV SMOKE DETECTOR OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
